# SDR QXEA200500117

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 16,188 hours, 23,220 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2203 TAKEOFF ABORTED AT 60 KTS DUE TO FAILURE OF AUTOFEATHER TO ARM.  MAINTENANCE ADJUSTED NR 1 AND NR 2 ENGINE POWER LEVER POTENTIOMETERS IAW Q200 MM ER TR ER-10, DATED MAR 25/2004, PART 7, PAGE 32 TO 35, PARAGRAPH 5-1 A, B, C, (1) THRU (38).  OPERATIONAL CHECK GOOD.  ALL PARAMETERS ARE WITHIN FIGURE 501.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
